Show simple item record

dc.contributor.authorGlendinning, Paul; orcid: 0000-0003-1544-9161; email: p.a.glendinning@manchester.ac.uk
dc.contributor.authorJeffrey, Mike R; orcid: 0000-0002-3325-7211; email: mike.jeffrey@bristol.ac.uk
dc.date.accessioned2021-05-20T16:37:59Z
dc.date.available2021-05-20T16:37:59Z
dc.date.issued2021-05-07
dc.date.submitted2020-05-28
dc.identifierhttps://chesterrep.openrepository.com/bitstream/handle/10034/624544/metadata.xml?sequence=2
dc.identifierhttps://chesterrep.openrepository.com/bitstream/handle/10034/624544/pdf.pdf?sequence=3
dc.identifier.citationNonlinearity, volume 34, issue 5, page 3184-3198
dc.identifier.urihttp://hdl.handle.net/10034/624544
dc.descriptionFrom IOP Publishing via Jisc Publications Router
dc.descriptionHistory: received 2020-05-28, rev-recd 2021-02-07, oa-requested 2021-02-08, accepted 2021-02-17, ppub 2021-05, open-access 2021-05-07, epub 2021-05-07
dc.descriptionPublication status: Published
dc.description.abstractAbstract: We develop a hidden dynamics formulation of regularisation for piecewise smooth maps. This involves blowing up the discontinuity into an interval, but in contrast to piecewise smooth flows every preimage of the discontinuity needs to be blown up as well. This results in a construction similar to classic approaches to the Denjoy counterexample.
dc.languageen
dc.publisherIOP Publishing
dc.rightsLicence for this article: https://creativecommons.org/licenses/by/3.0/
dc.sourcepissn: 0951-7715
dc.sourceeissn: 1361-6544
dc.subjectPaper
dc.subjectpiecewise smooth dynamics
dc.subjectSharkovskii's theorem
dc.subjecthidden dynamics
dc.subjectregularization
dc.subject34A38, 37E05, 37E10
dc.titleHidden dynamics for piecewise smooth maps
dc.typearticle
dc.date.updated2021-05-20T16:37:58Z
dc.date.accepted2021-02-17


Files in this item

Thumbnail
Name:
metadata.xml
Size:
6.409Kb
Format:
XML
Thumbnail
Name:
pdf.pdf
Size:
748.7Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record